Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 28, 2002, 9:56 PM EDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2002, 9:56 PM EDT (01:56 UTC)
- Expired
- Apr 28, 2002, 11:30 PM EDT
- In force
- 94 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 28, 2:45 PM EDT, 7 hours 11 minutes earlier.
Area forecast discussion, Apr 28, 2:45 PM EDT, 7 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 245 PM EDT SUN APR 28 2002 CONTINUED SVR WX THREAT THIS EVENING. WARM HUMID AIR SEPA/CENTRAL NJ ON SOUTH WITH DWPTS >60. CLOUDS ALSO BEGINNING TO THIN AND CLEARING IN CENTRAL PA SHOULD MOVE OVER THE AREA FOR SOME SUNSHINE JUST BEFORE SUNSET. WILL GO FOR LIKELY TSTMS THIS EVENING WITH PSBL DAMAGING WINDS. THEN DRIER AIR MOVES IN LATE TNGT. MON...COLD ADVCNT SHWERS PSBL NORTH WITH SPRINKLES S AS A SHORT WAVE MOVES THROUGH IN THE AFTN. MON NIGHT...DRY AGAIN. TUE...WARM ADVCNT AND AN EMBEDDED SHORT WAVE COULD TRIGGER AFTN SHWERS MAINLY N. GUIDANCE TEMPS GENLY OK. .PHI...SML CRAFT ADVY CST AND DE BAY. RNS
In the hours before
Special weather statement, Apr 28, 5:23 PM EDT, 4 hours 33 minutes before
NJZ001-007>010-012>020-026-PAZ054-055-060>062-067>071-290200- SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 523 PM EDT SUN APR 28 2002 ...A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 1000 PM EDT SUNDAY... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM EDT SUNDAY FOR THE FOLLOWING COUNTIES... IN PENNSYLVANIA... CARBON...MONROE...BERKS...LEHIGH...NORTHAMPTON...CHESTER... MONTGOMERY...BUCKS...DELAWARE AND PHILADELPHIA. IN NEW JERSEY... SUSSEX...WARREN...MORRIS...HUNTERDON...SOMERSET...MIDDLESEX. .. MERCER...MONMOUTH...BURLINGTON...OCEAN...CAMDEN...GLOUCESTER AND SALEM. WARM UNSTABLE AIR OVER THE REGION IS CREATING AN ENVIRONMENT CONDUCIVE FOR THE DEVELOPMENT OF THUNDERSTORMS DURING THE EVENING HOURS. THESE THUNDERSTORMS WILL FORM ALONG A COLD FRONT MOVING INTO THE REGION FROM THE WEST. STORMS WHICH FORMED LATE THIS AFTERNOON IN CENTRAL PENNSYLVANIA PRODUCED WIND GUSTS OVER 58 MPH. BASEBALL SIZE HAIL WAS ALSO REPORTED. WIND GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL CAN BE EXPECTED IN EASTERN PENNSYLVANIA AND MOST OF NEW JERSEY AS THESE STORMS MOVE EAST DURING THE EVENING HOURS. TORNADOES ARE ALSO POSSIBLE. STAY TUNED TO YOUR NOAA WEATHER RADIO OR FAVORITE MEDIA SOURCE TO KEEP ABREAST OF POSSIBLE SEVERE WEATHER WARNINGS. JJM
Special weather statement, Apr 28, 6:00 PM EDT, 3 hours 56 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>026-PAZ054-055- 060>062-067>071-290200- SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 600 PM EDT SUN APR 28 2002 ...A TORNADO WATCH IS IN EFFECT UNTIL 1000 PM EDT SUNDAY FOR THE FOLLOWING COUNTIES... IN NEW JERSEY... CAPE MAY...CUMBERLAND AND ATLANTIC. IN DELAWARE... NEW CASTLE...KENT AND SUSSEX. IN MARYLAND... CECIL...KENT...QUEEN ANNE/S...CAROLINE AND TALBOT ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SUNDAY FOR THE FOLLOWING COUNTIES.... IN PENNSYLVANIA... CARBON...MONROE...BERKS...LEHIGH...NORTHAMPTON...CHESTER... MONTGOMERY...BUCKS...DELAWARE AND PHILADELPHIA. IN NEW JERSEY... SUSSEX...WARREN...MORRIS...HUNTERDON...SOMERSET...MIDDLESEX... MERCER...MONMOUTH...BURLINGTON...OCEAN...CAMDEN...GLOUCESTER AND SALEM. WARM UNSTABLE AIR OVER THE REGION IS CREATING AN ENVIRONMENT CONDUCIVE FOR THE DEVELOPMENT OF THUNDERSTORMS DURING THE EVENING HOURS. THESE THUNDERSTORMS WILL FORM ALONG A COLD FRONT MOVING INTO THE REGION FROM THE WEST. STORMS WHICH FORMED LATE THIS AFTERNOON IN CENTRAL PENNSYLVANIA PRODUCED WIND GUSTS OVER 58 MPH. BASEBALL SIZE HAIL WAS ALSO REPORTED. WIND GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL CAN BE EXPECTED IN EASTERN PENNSYLVANIA AND MOST OF NEW JERSEY AS THESE STORMS MOVE EAST DURING THE EVENING HOURS. TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN SOUTHEASTERN NEW JERSEY AND DELMARVA. MOST THUNDERSTORM ACTIVITY SHOULD MOVE OUT OF THE REGION BY MIDNIGHT. STAY TUNED TO YOUR NOAA WEATHER RADIO OR FAVORITE MEDIA SOURCE TO KEEP ABREAST OF POSSIBLE SEVERE WEATHER WARNINGS.
Special weather statement, Apr 28, 8:45 PM EDT, 1 hour 11 minutes before
DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>026-PAZ054-055- 060>062-067>071-290230- SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 845 PM EDT SUN APR 28 2002 ...TORNADO WATCH CONTINUES UNTIL 1000 PM FOR SUSSEX COUNTY DE... ...TORNADO WATCH AND SEVERE THUNDERSTORM WATCH CANCELLED FOR ALL OTHER COUNTIES IN EASTERN PENNSYLVANIA...NEW JERSEY...DELAWARE AND NORTHEASTERN MARYLAND. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT MOVING THROUGH THE REGION THIS EVENING ARE NOW APPROACHING THE COAST. SINCE THE THREAT OF SEVERE WEATHER HAS DIMINISHED...THE SEVERE THUNDERSTORM WATCH IN EASTERN PENNSYLVANIA AND MOST OF NEW JERSEY...AND THE TORNADO WATCH IN SOUTHEAST NEW JERSEY...NORTHERN AND CENTRAL DELAWARE...AND NORTHEAST MARYLAND...HAVE BEEN CANCELLED. WHILE SOME LINGERING SHOWERS ARE POSSIBLE INTO THE LATE EVENING HOURS...NO SEVERE WEATHER IS EXPECTED. THE TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SUNDAY FOR SUSSEX COUNTY IN SOUTHERN DELAWARE. JJM
Local storm report, Apr 28, 9:15 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT SUN APR 28 2002
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
655 PM VINEMONT PA TREES DOWN
04/28/02 BERKS
730 PM SPRINGFIELD TWP PA LIMBS DOWN
04/28/02 BUCKS
740 PM PLYMOUTH MEETING PA .25 INCH HAIL
04/28/02 MONTGOMERY
810 PM PINEVILLE PA .25 INCH HAIL
4/28/02 BUCKSLocal storm report, Apr 28, 9:30 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT SUN APR 28 2002
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
655 PM VINEMONT PA WIND DAMAGE
04/28/02 BERKS TREES DOWN
730 PM SPRINGFIELD TWP PA WIND DAMAGE
04/28/02 BUCKS TREES DOWN
740 PM PLYMOUTH MEETING PA .25 INCH HAIL
04/28/02 MONTGOMERY
810 PM PINEVILLE PA .25 INCH HAIL
4/28/02 BUCKSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:17 PM EDT | Special Marine Warning | PHI | 88 min | |
| Apr 28, 9:17 PM EDT | Special Marine Warning | PHI | 88 min | |
| Apr 28, 10:13 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 17 min |
| Apr 28, 10:20 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May | 40 min |
| Apr 28, 10:35 PM EDT | Special Marine Warning | PHI | 85 min | |
| Apr 28, 10:35 PM EDT | Special Marine Warning | PHI | 85 min | |
| Apr 28, 10:38 PM EDT | Special Marine Warning | PHI | 82 min | |
| Apr 28, 10:38 PM EDT | Special Marine Warning | PHI | 82 min | |
| Apr 28, 10:22 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 38 min |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.